MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Charging Problem (2892); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal/pelvic floor, urinary dysfunction/sacral nerve stim.It was reported that the patient reported for the past 5 months they felt uncomfortable since the ins was not working because their wireless recharger was not charging and was not able to recharge their ins.The patient mentioned they saw the scrolling battery lights on the recharger and it was not emitting any tones.The patient added their doctor redirected them to call the manufacturer for assistance.The agent reviewed how to attempt a hard reset, but did not resolved the issue.The agent sent repair request.On 2026-jul-13 additional information was received from the patient.The patient stated that the replacement recharger resolved their issues.
 
Additional Manufacturer Narrative
Continuation of d10: product id wr9220 lot# serial# (b)(6): product type recharger section d information references the main component of the system.Other relevant device(s) are: product id: wr9220, serial/lot #: (b)(6): h3: analysis of the wireless recharger (s/n (b)(6)) revealed that the patient complaint was verified.Leds scrolled continuously.The device was unresponsive.Flash sector read/write protection bits had become set.No anomalies were visually observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50566206
Report Number3004209178-2026-14839
Device Sequence Number9955911
Product Code EZW
UDI-Device Identifier00763000203849
UDI-Public(01)00763000203849(17)220214
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2022
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0293-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age57 YR
Patient SexFemale